Journal of Symbolic Logic

Review: V. A. Uspensky, Neal Koblitz, Godel's Incompleteness Theorem

George Boolos

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 889-891.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743350

JSTOR
links.jstor.org

Citation

Boolos, George. Review: V. A. Uspensky, Neal Koblitz, Godel's Incompleteness Theorem. J. Symbolic Logic 55 (1990), no. 2, 889--891. https://projecteuclid.org/euclid.jsl/1183743350


Export citation